# SDR IPXA13578196

- Difficulty date: April 15, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 22,074 hours, 13,644 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52207
- Condition: Corroded
- Location: Bs 1677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN SEAT TRACK BS 1677, LBL 24 HAS CORROSION AT NUTPLATE HOLE.  REPAIRED SEAT TRACK IAW SRM 53-60-52-2R-1 AND 53-00-52-2R-5.
